# SDR ASAA2023082044704

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 53,208 hours, 15,854 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED DOES NOT EXTINGUISH WITH MASTER CAUTION. GROUNDED - YES. REALIGNMENT FROM FMC CDU AIR DATA INERTIAL REFERENCE SYSTEM AND VERIFIED SPEED TRIM FAI; LIGHT EXTINGUISHED AS PER AMM 34-21-00-820-801 AND FIM 22-11 TASK 849.
